# SDR IPXA2021032067032

- Difficulty date: March 20, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 36,162 hours, 24,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N1012
- Part serial: NA
- Condition: Dented
- Location: Bs 660 S24r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4FRAME LIP AT STA 660 STR24 RT LIP IS DELAMINATEDREPAIRED IAW SRM 53-00-07-2R-5 DETAIL II
